Go to: Mezerdi, B. Website


Teaching Assignment and Office Hours

Name: Dr.Mezerdi, B. Phone: 2189 Off. Loc: 5-403 Email: brahim.mezerdi@kfupm.edu.sa

 

Teaching assignment
# Course Section Period Location Activity Days

 

Office Hours (Phone: Office: )
Sunday Monday Tuesday Wednesday Thursday
 11:00-12:10
 
 
 
 11:00-12:10
 
 
 
 11:00-12:00
 
Remark:


Publications

Sno Publications Year Status
[1] D. Guerdouh, N. Khelfallah B. Mezerdi, On the well-posedness of coupled forward–backward stochastic differential equations driven by Teugels martingales. Mathematical Methods in the Applied Science, Vol. 2020, https://doi.org/10.1002/mma.66. 2020 Published
[2] H. Bengherbal, B. Mezerdi, The relaxed maximum principle in optimal control of diffusions with controlled jumps. 2020 Submitted
[3] K. Bahlali, M.A. Mezerdi, B. Mezerdi, Stability of Mc Kean-Vlasov stochastic differential equations and applications. Stochastics and Dynamics, Vol. 20, No. 01, 2050007 (2020) 2020 Published
[4] K. Bahlali, B. Mansouri, B. Mezerdi, Existence of optimal controls for systems driven by Mean-field stochastic differential equations 2020 Submitted
[5] M.A. Mezerdi, K. Bahlali, N. Khelfallah, B. Mezerdi, Approximation and generic properties of McKean-Vlasov stochastic differential equations with continuous coefficients. arXiv:1909.13699, submitted to Stochastics and 2019. 2019 Submitted
[6] Bahlali, Khaled; Mezerdi, Meriem; Mezerdi, Brahim On the relaxed mean-field stochastic control problem. Stoch. Dyn. 18 (2018), no. 3, 1850024, 20 pp. 2018 Published
[7] Bahlali, K.; Kebiri, O.; Mezerdi, B.; Mtiraoui, A. Existence of an optimal control for a coupled FBSDE with a non degenerate diffusion coefficient. Stochastics 90 (2018), no. 6, 861–875. 2018 Published
[8] Baghery, F.; Khelfallah, N.; Mezerdi, B.; Turpin, I. On optimal control of forward-backward stochastic differential equations. Afr. Mat. 28 (2017), no. 7-8, 1075–1092. 2017 Published
[9] Hanane, Ben Gherbal; Mezerdi, Brahim The relaxed stochastic maximum principle in optimal control of diffusions with controlled jumps. Afr. Stat. 12 (2017), no. 2, 1287–1312. 2017 Published
[10] Bahlali, Khaled; Mezerdi, Meriem; Mezerdi, Brahim Existence and optimality conditions for relaxed mean-field stochastic control problems. Systems Control Lett. 102 (2017), 1–8. 2017 Published
[11] Labed, Saloua; Mezerdi, Brahim The maximum principle in optimal control of systems driven by martingale measures. Afr. Stat. 12 (2017), no. 1, 1095–1116. 2017 Published
[12] Khelfallah, Nabil; Mezerdi, Brahim Near-optimality conditions in stochastic control of linear fully coupled FBSDEs. Afr. Mat. 27 (2016), no. 3-4, 327–343. 2016 Published
[13] Mezerdi, Brahim; Yakhlef, Samia A stochastic maximum principle for mixed regular-singular control problems via Malliavin calculus. Afr. Mat. 27 (2016), no. 3-4, 409–426. 2016 Published
[14] Bahlali, Khaled; Mezerdi, Meriem; Mezerdi, Brahim Existence of optimal controls for systems governed by mean-field stochastic differential equations. Afr. Stat. 9 (2014), 627–645. 2014 Published
[15] Baghery, Fouzia; Khelfallah, Nabil; Mezerdi, Brahim; Turpin, Isabelle Fully coupled forward backward stochastic differential equations driven by Lévy processes and application to differential games. Random Oper. Stoch. Equ. 22 (2014), no. 3, 151–161. 2014 Published
[16] Chighoub, Farid; Mezerdi, Brahim The relationship between the stochastic maximum principle and the dynamic programming in singular control of jump diffusions. Int. J. Stoch. Anal. 2014, Art. ID 201491, 17 pp. 2014 Published
[17] e 1 Citation MR3073561 Reviewed Chighoub, Farid; Mezerdi, Brahim A stochastic maximum principle in mean-field optimal control problems for jump diffusions. Arab J. Math. Sci. 19 (2013), no. 2, 223–241. 2013 Published
[18] Bahlali, Khaled; Khelfallah, Nabil; Mezerdi, Brahim Optimality conditions for partial information stochastic control problems driven by Lévy processes. Systems Control Lett. 61 (2012), no. 11, 1079–1084. 2012 Published
[19] Bahlali, Khaled; Chighoub, Farid; Mezerdi, Brahim On the relationship between the stochastic maximum principle and dynamic programming in singular stochastic control. Stochastics 84 (2012), no. 2-3, 233–249. 2012 Published
[20] Chighoub, Farid; Mezerdi, Brahim Near optimality conditions in stochastic control of jump diffusion processes. Systems Control Lett. 60 (2011), no. 11, 907–916. 2011 Published
[21] Bahlali, Khaled; Gherbal, Boulekhrass; Mezerdi, Brahim Existence of optimal controls for systems driven by FBSDEs. Systems Control Lett. 60 (2011), no. 5, 344–349. 2011 Published
[22] Bahlali, Khaled; Gherbal, Boulakhrass; Mezerdi, Brahim Existence and optimality conditions in stochastic control of linear BSDEs. Random Oper. Stoch. Equ. 18 (2010), no. 3, 185–197. 2010 Published
[23] Bahlali, Khaled; Khelfallah, Nabil; Mezerdi, Brahim Necessary and sufficient conditions for near-optimality in stochastic control of FBSDEs. Systems Control Lett. 58 (2009), no. 12, 857–864 2009 Published
[24] Bahlali, K.; Chighoub, F.; Djehiche, B.; Mezerdi, B. Optimality necessary conditions in singular stochastic control problems with nonsmooth data. J. Math. Anal. Appl. 355 (2009), no. 2, 479–494. 2009 Published
[25] Chighoub, Farid; Djehiche, Boualem; Mezerdi, Brahim The stochastic maximum principle in optimal control of degenerate diffusions with non-smooth coefficients. Random Oper. Stoch. Equ. 17 (2009), no. 1, 37–54. 2009 Published
[26] Bahlali, K.; Mezerdi, B.; N'zi, M.; Ouknine, Y. Weak solutions and a Yamada-Watanabe theorem for FBSDEs. Random Oper. Stoch. Equ. 15 (2007), no. 3, 271–285. 2007 Published
[27] Bahlali, Khaled; Djehiche, Boualem; Mezerdi, Brahim On the stochastic maximum principle in optimal control of degenerate diffusions with Lipschitz coefficients. Appl. Math. Optim. 56 (2007), no. 3, 364–378. 2007 Published
[28] Bahlali, Seid; Djehiche, Boualem; Mezerdi, Brahim The relaxed stochastic maximum principle in singular optimal control of diffusions. SIAM J. Control Optim. 46 (2007), no. 2, 427–444. 2007 Published
[29] Bahlali, Seïd; Mezerdi, Brahim; Djehiche, Boualem Approximation and optimality necessary conditions in relaxed stochastic control problems. J. Appl. Math. Stoch. Anal. 2006, Art. ID 72762 2006 Published
[30] Bahlali, Khaled; Hamadène, Saïd; Mezerdi, Brahim Backward stochastic differential equations with two reflecting barriers and continuous with quadratic growth coefficient. Stochastic Process. Appl. 115 (2005), no. 7, 1107–1129. 2005 Published
[31] Bahlali, Seid; Mezerdi, Brahim A general stochastic maximum principle for singular control problems. Electron. J. Probab. 10 (2005), no. 30, 988–1004. 2005 Published
[32] Bahlali, K.; Mezerdi, B.; Ouknine, Y. Prevalence of backward stochastic differential equations with unique solution. J. Appl. Math. Stoch. Anal. 2004, no. 2, 123–136. 2004 Published
[33] Bahlali, Khaled; Mezerdi, Brahim; Ouknine, Youssef A Haussmann-Clark-Ocone formula for functionals of diffusion processes with Lipschitz coefficients. J. Appl. Math. Stochastic Anal. 15 (2002), no. 4, 371–383 2002 Published
[34] Mezerdi, Brahim; Bahlali, Seid Necessary conditions for optimality in relaxed stochastic control problems. Stoch. Stoch. Rep. 73 (2002), no. 3-4, 201–218. 2002 Published
[35] Bahlali, Khaled; Mezerdi, Brahim Some properties of solutions of stochastic differential equations driven by semi-martingales. Random Oper. Stochastic Equations 9 (2001), no. 4, 308–318. 2001 Published
[36] Bahlali, Khaled; Mezerdi, Brahim; Ouknine, Youssef Some generic properties in backward stochastic differential equations with continuous coefficient. Monte Carlo and probabilistic methods for partial differential equations (Monte Carlo, 2000). Monte Carlo Methods Appl. 7 (2001), no. 1-2, 15–19. 2001 Published
[37] Mezerdi, Brahim; Bahlali, Seïd Approximation in optimal control of diffusion processes. Random Oper. Stochastic Equations 8 (2000), no. 4, 365–372. 2000 Published
[38] Bahlali, Khaled; Mezerdi, Brahim; Ouknine, Youssef, Pathwise uniqueness and approximation of solutions of stochastic differential equations. Séminaire de Probabilités, XXXII, 166–187, Lecture Notes in Math., 1686, Springer, Berlin, 1998. 1998 Published
[39] Bahlali, Khaled; Mezerdi, Brahim; Ouknine, Youssef The maximum principle for optimal control of diffusions with non-smooth coefficients. Stochastics Stochastics Rep. 57 (1996), no. 3-4, 303–316. 1996 Published
[40] Bahlali, K.; Mezerdi, B.; Ouknine, Y. Some generic properties of stochastic differential equations. Stochastics Stochastics Rep. 57 (1996), no. 3-4, 235–245. 1996 Published
[41] Bahlali, K.; Mezerdi, B. Some Lp local estimates related to the solutions of stochastic differential equations and application to stochastic flows. Random Oper. Stochastic Equations 4 (1996), no. 1, 7–16. 1996 Published
[42] Mezerdi, Brahim, On weak limits of a sequence of Itô processes. Maghreb Math. Rev. 4 (1995), no. 2, 81–93. 1995 Published
[43] Mezerdi, B.; Bahlali, K. On the derivability with respect to the initial condition of the solution of a stochastic differential equation with Lipschitz coefficients. Rev. Maghrébine Math. 2 (1993), no. 1, 73–86. 1993 Published
[44] Mezerdi, Brahim Necessary conditions for optimality for a diffusion with a nonsmooth drift. Stochastics 24 (1988), no. 4, 305–326. 1988 Published


Projects

# Title PI/Coordinaor Members Sponsor Grant Ref # S-Date E-Date Month Status
1 McKean-Vlasov stochastic differential equations and their optimal control Mezerdi, B. Smii,B KFUPM Internal Research SR181019 Apr 2019 Feb 2020 11 Completed


Course Files

Course Section Semester F1,F2.. :Final Exams, E1,E2..:Majors Q1,.. :Quizzes H1,.. : Homework& S1,.: Syllabus
MATH201 08 202
MATH201 13 202
MATH201 21 201
MATH201 22 201
MATH201 07 192 Q1 Q2 Q3
MATH201 11 192 Q1 Q2 Q3
MATH201 30 191 Q1 Q2 Q3 Q4 Q5
MATH341 01 191 E1 Q1 Q2 Q3 Q4 Q5 O1 F1
MATH102 13 182 Q2 Q1 Q3 Q4
MATH102 14 182 Q1 Q2 Q3 Q4


Teachnical Reports

# Title View

[Last Update: 10/18/2021]